# SDR 96ZZZX1152

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- System (JASC): 4920 · APU Core Engine
- Part: Gear
- Part number: 304071
- Condition: Failed
- Location: Apu Grbox
- Part time: 399 hours
- Component: Sundstrandem, T62T40C8D1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RECEIVED AND AN INVESTIGATION CONDUCTED DUE TO OIL CONTAMINATION AND HARD TO ROTATE.  UPON DISASSEMBLY OF THE GEARBOX ASSEMBLY, PN 160192-100, SN 5002-1206, THE INTERNAL GEAR WAS FOUND CRACKED AND SPLIT IN THREE PLACES FROM THE BASE TO THE HOLES.  ALL THREE BEARINGS, PN 9524301, WERE SPINNING IN THE CARRIER HOUSING ASSY.  THE PINION SHAFT, PN 44647-0, DID NOT SHEER, BUT THE TEETH WERE GROUND OFF.  THE COVER DRAIN, PN 32896-1, WAS BENT/MANGLED AND THE BOTTOM THIRD WAS GROUND OFF.  SUBMITTER STATED CAUSE IS UNKNOWN AT THIS TIME.
